# SDR MWEA040015

- Difficulty date: February 3, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 52,933 hours, 38,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR SLIDE PRESSURE GAUGE IS INOPERATIVE.  REMOVED AND REPLACED FORWARD EVACUATION SLIDE.
